# SDR F3LA2016090600054

- Difficulty date: September 4, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A319-111
- Aircraft serial: 1980
- Aircraft time: 46,477 hours, 22,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: L1 Door Slide
- Part time: 3,871 hours, 1,797 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY SERVICE CHECK,  THE L1 DOOR FAILED THE EMERGENCY LIGHT TEST.  REMOVED AND REPLACED L1 DOOR SLIDE IAW TC25831-02.  TESTED EMERGENCY LIGHTS IAW WORK CARD, OPS CHECKED GOOD.
